Authors: Todorčević, Stevo 
Title: A Borel solution to the Horn-Tarski problem
Journal: Acta Mathematica Hungarica
Volume: 142
Issue: 2
First page: 526
Last page: 533
Issue Date: 1-Apr-2014
Rank: M23
ISSN: 0236-5294
DOI: 10.1007/s10474-013-0362-4
Abstract: 
We describe a Borel poset satisfying the σ-finite chain condition but failing to satisfy the σ-bounded chain condition.
Keywords: 03E05 | 03E20 | 06A10 | Boolean algebra | chain condition
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

5
checked on Jun 15, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.